Jump to content

Jackie Reinstating an anti depressant


Jackie

Recommended Posts

I was on 225 Effexor for 15 years. Wanted off because I sweat profusely on it. Doctor weaned me way too fast which neither he nor I knew at the time. When I got down to 37.5 and started to feel sick, he put me on 40 mgs. of Cymbalta for two weeks, then 20 mgs. for two weeks then told me to take one every other day. After 2 days i

had horrible withdrawal symptoms. He put me back on 40 mgs. for 2 weeks. Did not help. He then tried a Prozac bridge. Didn’t work. I went off of Cymbalta and Prozac and he put me back on 37.5 Effexor trying to get me stabilized. It has been almost a month and I have not stabilized yet. Feel so awful everyday. Terrible Indigestion and tingling in my arms legs hands and feet and I feel nauseous and I have a slight headache. I don’t know what to do. Do you have any advice please. Thank youIndigestion and tingling in my arms legs hands and feet and I feel nauseous and I have a slight headache. I don’t know what to do. Do you have any advice please. Thank you

Link to post

I was on 225 Effexor for 15 years. Wanted off because I sweat profusely on it. Doctor weaned me way too fast which neither he nor I knew at the time. When I got down to 37.5 and started to feel sick, he put me on 40 mgs. of Cymbalta for two weeks, then 20 mgs. for two weeks then told me to take one every other day. After 2 days i

had horrible withdrawal symptoms. He put me back on 40 mgs. for 2 weeks. Did not help. He then tried a Prozac bridge. Didn’t work. I went off of Cymbalta and Prozac and he put me back on 37.5 Effexor trying to get me stabilized. It has been almost a month and I have not stabilized yet. Feel so awful everyday. Terrible Indigestion and tingling in my arms legs hands and feet and I feel nauseous and I have a slight headache. I don’t know what to do. Do you have any advice please. Thank you. 

Edited by Jackie
Made a mistake in typing
Link to post
  • Altostrata changed the title to Jackie Reinstating an anti depressant
  • Administrator

Welcome, Jackie.

 

Did you feel okay while you were on Cymbalta? Do you have any Effexor or Cymbalta left?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

I sent you a long message a few days ago and yesterday you asked me some questions, but I cannot find out where to go to answer you Alto. Very confusing format. Jacqueline 

Link to post
  • Administrator

Hi, Jackie. Here is your Intro topic. You might want to bookmark it so you can find it again.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy